# SDR C2XA98BT031

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING A 2A INSPECTION, FOUND 'EMERGENCY LIGHTS DO NOT WORK PROPERLY WITH 6WL C/B PULLED.  REMOVED AND REPLACED BATTERY IN POWER SUPPLY 30WL.  OPS CHECKED SYSTEM GOOD.  (M)
